# SDR 2005UALA01452

- Difficulty date: December 14, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 21,616 hours, 7,905 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EMER R DISPLAYED AFTER EMERGENCY LIGHT TEST.  REPLACED POWER SUPPLY AND BATTERY AT RH OVER WING EXIT.
